# SDR AALA202404306249

- Difficulty date: April 24, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 64,862 hours, 27,484 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: L2 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L GIRT BAR MISSING RED EDGE. **SUPPLEMENTAL REPORT FOR (AALA202404256249): REINSTALLED RED HEAT SHRINK TUBING ON 2L GIRT BAR. PER JOB CARD 2523J012-001. **(CLOSED).
